# SDR DALA13031870959

- Difficulty date: June 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 60,950 hours, 45,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE HAD AN IMPROPERLY INSTALLED COVER. THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE TAILCONE SLIDE, COVER, AND LANYARDS WERE RE-INSTALLED CORRECTLY.
